# SDR IPXA12M74750

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 348 L36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 348, L36L.  REPAIRED IAW EO MD11-5330-47267-B.
